# SDR SWAA2025051957370

- Difficulty date: April 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 747 TO BS 767 AFT CARGO COMPARTMENT 2025-250476<[01] TOOL USED ON STEP 5 AND 6: EDDY CURRENT EQUIPMENT P/N: NORTE 600D; S/N: 240525411; DUE DATE: 13-NOV-25.;[02] PERFORMED REPAIR ON TRACK LOCATED ON RBL 13.84 BETWEEN BS 727 AND BS 787 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3   SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED RII
